# SDR CALA2013122693921

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1440 AFT SIDE BETWEEN STRINGER 28R & 27R.  CORROSION OUT OF LIMIT.  INSTALLED FRAME IAW SRM 53-00-07 FIG 101 & SRM 51-40-02 FIG 8 & 12.
